# SDR ASAA2024061351084

- Difficulty date: June 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOOR BEAM CORRODED AT RBL-48 ON UPPER TEE UNDER LAV MOUNT. GROUNDED - YES. REPAIRED FLOOR BEAM ON STA 947 RBL 0 & RBL 54 IAW B737-900 SRM 53-70-51-2R-5 REPAIR #5 AND EA 900ER-53EA-27198 REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW BOEING 737-900 SRM 53-70-51-1A-1 W- 1.00 O- .180 R- .089 L- 2.50 D- .091.
